Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 44, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 1, 2017, 7:39 AM CST for 11 counties in Kentucky. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 7:39 AM CST (13:39 UTC)
- Expired
- Mar 1, 2017, 8:30 AM CST
- In force
- 51 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Allen County, KY, Barren County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Green County, KY, Metcalfe County, KY, Monroe County, KY, Russell County, KY, Taylor County, KY
The radar
The Nashville radar (KOHX), 142 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 7:55 AM CST | TSTM WND DMG | Mt. Herman, KY | MULTIPLE TREES AND POWER LINES DOWN. |
| Mar 1, 8:00 AM CST | TSTM WND DMG | Rockbridge, KY | SEVERAL TREES AND POWER LINES DOWN. |
| Mar 1, 8:15 AM CST | TSTM WND DMG | 5 S Creelsboro, KY | TREE DOWN. |
| Mar 1, 8:28 AM CST | TSTM WND DMG | Albany, KY | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 4:57 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.1
The text
As transmitted.
278
WUUS53 KLMK 011339
SVRLMK
KYC001-003-009-045-053-057-087-169-171-207-217-011430-
/O.NEW.KLMK.SV.W.0044.170301T1339Z-170301T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
839 AM EST WED MAR 1 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Clinton County in south central Kentucky...
Southeastern Green County in central Kentucky...
Russell County in south central Kentucky...
Monroe County in south central Kentucky...
Southeastern Taylor County in central Kentucky...
Southeastern Allen County in south central Kentucky...
Cumberland County in south central Kentucky...
Southeastern Barren County in south central Kentucky...
Southwestern Casey County in central Kentucky...
Metcalfe County in south central Kentucky...
Adair County in south central Kentucky...
* Until 930 AM EST/830 AM CST/
* At 838 AM EST/738 AM CST/, severe thunderstorms were located along
a line extending from 6 miles east of Campbellsville to near
Glasgow to 8 miles northeast of Westmoreland, moving east
southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Columbia, Tompkinsville, Albany, Jamestown, Edmonton, Burkesville,
Leslie, Russell Springs, Gamaliel and Fountain Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 AM EST/1000 AM CST/ for
south central and central Kentucky.
LAT...LON 3662 8568 3664 8602 3702 8581 3735 8516
3713 8488 3712 8490 3705 8491 3700 8484
3695 8491 3696 8495 3692 8496 3686 8506
3677 8501 3670 8502 3663 8500 3662 8498
3663 8512 3663 8527
TIME...MOT...LOC 1338Z 035DEG 18KT 3733 8522 3703 8582 3664 8612
HAIL...<.75IN
WIND...60MPH
$$
jdg3 follow-up statements
358
WWUS53 KLMK 011357
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
857 AM EST WED MAR 1 2017
KYC001-003-009-045-053-057-087-169-171-207-217-011430-
/O.CON.KLMK.SV.W.0044.000000T0000Z-170301T1430Z/
Clinton KY-Green KY-Russell KY-Monroe KY-Taylor KY-Allen KY-
Cumberland KY-Barren KY-Casey KY-Metcalfe KY-Adair KY-
857 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM
EST/830 AM CST/ FOR CLINTON...SOUTHEASTERN GREEN...RUSSELL...
MONROE...SOUTHEASTERN TAYLOR...SOUTHEASTERN ALLEN...CUMBERLAND...
SOUTHEASTERN BARREN...SOUTHWESTERN CASEY...METCALFE AND ADAIR
COUNTIES...
At 856 AM EST/756 AM CST/, severe thunderstorms were located along a
line extending from near Greensburg to near Glasgow to near
Westmoreland, moving west at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Columbia, Tompkinsville, Albany, Jamestown, Edmonton, Burkesville,
Leslie, Russell Springs, Gamaliel and Fountain Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 AM EST/1000 AM CST/ for
south central and central Kentucky.
LAT...LON 3662 8568 3664 8602 3702 8581 3735 8516
3713 8488 3712 8490 3705 8491 3700 8484
3695 8491 3696 8495 3692 8496 3686 8506
3677 8501 3670 8502 3663 8500 3662 8498
3663 8512 3663 8527
TIME...MOT...LOC 1356Z 070DEG 87KT 3724 8541 3697 8590 3658 8620
HAIL...<.75IN
WIND...70MPH
$$
jdg016
WWUS53 KLMK 011403
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
903 AM EST WED MAR 1 2017
KYC003-009-087-217-011412-
/O.CAN.KLMK.SV.W.0044.000000T0000Z-170301T1430Z/
Green KY-Taylor KY-Allen KY-Barren KY-
903 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREEN...
SOUTHEASTERN TAYLOR...SOUTHEASTERN ALLEN AND SOUTHEASTERN BARREN
COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened. Therefore the
warning has been cancelled.
A tornado watch remains in effect until 1100 AM EST/1000 AM CST/ for
south central and central Kentucky.
LAT...LON 3664 8592 3682 8580 3684 8574 3692 8574
3699 8570 3729 8509 3713 8488 3712 8490
3705 8491 3700 8484 3695 8491 3696 8495
3692 8496 3686 8506 3677 8501 3670 8502
3662 8499 3662 8568
TIME...MOT...LOC 1402Z 109DEG 74KT 3735 8523 3697 8587 3669 8593
$$
KYC001-045-053-057-169-171-207-011430-
/O.CON.KLMK.SV.W.0044.000000T0000Z-170301T1430Z/
Clinton KY-Russell KY-Monroe KY-Cumberland KY-Casey KY-Metcalfe KY-
Adair KY-
903 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM
EST/830 AM CST/ FOR CLINTON...RUSSELL...MONROE...CUMBERLAND...
SOUTHWESTERN CASEY...METCALFE AND ADAIR COUNTIES...
At 902 AM EST/802 AM CST/, severe thunderstorms were located along a
line extending from 6 miles east of Campbellsville to near Glasgow to
11 miles northwest of Red Boiling Springs, moving west at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Columbia, Tompkinsville, Albany, Jamestown, Edmonton, Burkesville,
Leslie, Russell Springs, Gamaliel and Desda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 AM EST/1000 AM CST/ for
south central and central Kentucky.
LAT...LON 3664 8592 3682 8580 3684 8574 3692 8574
3699 8570 3729 8509 3713 8488 3712 8490
3705 8491 3700 8484 3695 8491 3696 8495
3692 8496 3686 8506 3677 8501 3670 8502
3662 8499 3662 8568
TIME...MOT...LOC 1402Z 109DEG 74KT 3735 8523 3697 8587 3669 8593
HAIL...<.75IN
WIND...70MPH
$$
jdg533
WWUS53 KLMK 011408
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
908 AM EST WED MAR 1 2017
KYC001-045-053-057-169-171-207-011430-
/O.CON.KLMK.SV.W.0044.000000T0000Z-170301T1430Z/
Clinton KY-Russell KY-Monroe KY-Cumberland KY-Casey KY-Metcalfe KY-
Adair KY-
908 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM
EST/830 AM CST/ FOR CLINTON...RUSSELL...EASTERN MONROE...
CUMBERLAND...SOUTH CENTRAL CASEY...SOUTHEASTERN METCALFE AND SOUTHERN
ADAIR COUNTIES...
At 907 AM EST/807 AM CST/, severe thunderstorms were located along a
line extending from near Pointer to near Burkesville to near Celina,
moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Albany, Jamestown, Burkesville, Leslie, Russell Springs, Desda,
Cartwright, Cundiff, Savage and Royville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 AM EST/1000 AM CST/ for
south central and central Kentucky.
LAT...LON 3662 8572 3669 8565 3682 8562 3698 8552
3721 8498 3713 8488 3712 8490 3705 8491
3700 8484 3695 8491 3696 8495 3692 8496
3686 8506 3677 8501 3670 8502 3662 8499
TIME...MOT...LOC 1407Z 282DEG 185KT 3710 8480 3687 8537 3659 8544
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
jdgWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 5:26 AM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 1, 5:26 AM CST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
626 AM EST Wed Mar 1 2017
...Updated Aviation Discussion...
.Forecast Update...
Issued at 620 AM EST Wed Mar 1 2017
Two squall lines will push rapidly through the area this morning,
and have prompted Tornado Watch 53 through 16Z. NE-SW oriented
squall line dropping in from Indiana is showing quite a few
rotational couplets in addition to SVR wind gusts, so that will be a
dual threat across southern Indiana and north-central Kentucky. The
north-south oriented section of the line is just this side of the
Mississippi and will move very quickly eastward across Kentucky.
This line likely packs the more widespread damaging wind threat.
Leading-line convection could actually push well into eastern
Kentucky by 15-16Z.
&&
.Short Term...(This afternoon through Thursday evening)
Issued at 309 AM EST Wed Mar 1 2017
...SEVERE WEATHER THREAT WILL CONTINUE INTO THIS AFTERNOON...
Nocturnal severe weather continues across parts of central Kentucky,
with the Tornado Watch now expanded into the Bluegrass region.
Expect these clusters of storms to push through and exit close to
the scheduled 10Z watch expiration, with all modes of severe weather
still on the table.
Squall line associated with the actual cold front extends from near
Fort Wayne to Terre Haute to St Louis, and will continue to push
south and east through the morning. Southern Indiana will be back
under the gun shortly before daybreak, with the line pushing into
Kentucky by mid-morning. Main threat will be damaging winds, but
there have been plenty of marginal hail reports upstream and we
can't rule out a brief meso-vortex tornado along the line.
Will clear from NW to SE during the first half of the afternoon,
after which temperatures will drop rapidly through through the 50s
by evening with gusty west winds peaking around 30-35 mph. Gusts to
40 mph aren't out of the question, but will handle the question of
any advisories once we get through most of the SVR threat. Dry high
pressure will settle over the Southern Plains tonight and Thursday,
with tranquil weather and seasonal temps across the Ohio Valley.
&&
.Long Term...(After midnight Thursday night through Tuesday)
Issued at 305 AM EST Wed Mar 1 2017
Expect a cool end to the work week as a Clipper scoots past to our
north Thu night/Fri morning. Will carry slight chance POPS generally
north of I-64, and it'll be cold enough to mix in a few snowflakes,
but precip too light and surface temps too warm for any significant
impacts. Temps will run solidly below normal on Friday, and Sat
morning will be the coldest as a 1036mb high settles over Kentucky.
Warming trend begins during the day on Sat as upper ridging builds
from the SW, resulting in a mild and dry weekend. Next storm system
approaches early next week, with SW flow deepening on Monday and
POPs ramping up. For now will limit the high POPs to Mon night where
model agreement is best, but if the GFS wins out that could be
extended or even delayed into Tue. Confidence is high that temps
will be unseasonably warm early next week.
&&
.Aviation...(12Z TAF Issuance)
Issued at 615 AM EST Wed Mar 1 2017
Fast moving squall line will push through the terminals by mid/late
morning. Tried to time out the best hour or two for wind gusts up to
35-40 kt, which may even be conservative for BWG where the squall
line will be oriented more north-south.
Once the storms push through, expect very gusty west winds through
the afternoon. This wind direction is problematic because it is
perpendicular to the long runways at SDF, and also the main runway
at LEX. At the very least could be some bumpy approaches, and/or SDF
switching to the crossing runway.
Winds subside and skies clear this evening as high pressure settles
into the Southern Plains.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
INZ076>079-083-084-089>092.
KY...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
KYZ023>043-045>049-053>057.
&&
Update...RAS
Short Term...RAS
Long Term...RAS
Aviation...RASHazardous weather outlook, Mar 1, 5:17 AM CST, 2 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 617 AM EST Wed Mar 1 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-021130- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, and Richmond 617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... ...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Severe thunderstorms are possible this morning as a squall line moves through the Ohio Valley. The main threat will be damaging winds, but hail or a brief tornado cannot be ruled out. In addition, flash flooding will be possible and a Flash Flood Watch is in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather or flooding today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ061>067-070>078-081-082-021130- Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/ ...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Severe thunderstorms are possible this morning as a squall line pushes through the region. The main threat will be damaging winds, but large hail or a brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. RAS
In the hours before
Local storm report, Mar 1, 7:20 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
820 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM TSTM WND DMG 3 ENE CAMPBELLSVILLE 37.37N 85.30W
03/01/2017 TAYLOR KY COUNTY OFFICIAL
POWER LINES DOWNED ON A HOUSE IN NORTH
CENTRAL TAYLOR COUNTY.
&&
MRCLocal storm report, Mar 1, 7:24 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
824 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND GST 2 SW GOLD CITY 36.73N 86.48W
03/01/2017 E60 MPH SIMPSON KY TRAINED SPOTTER
POWER IS OUT AND SPOTTER ESTIMATES 55-60 MPH
WINDS.
&&
EBWLocal storm report, Mar 1, 7:26 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
826 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG 4 SSW SADIEVILLE 38.34N 84.57W
03/01/2017 SCOTT KY EMERGENCY MNGR
SEMI OVERTURNED ON INTERSTATE 75 AT MILE
MARKER 129. OUTBUILDINGS FLATTENED. SEVERAL
TREES DOWN.
&&
KDWLocal storm report, Mar 1, 7:32 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND GST 1 S WACO 37.72N 84.15W
03/01/2017 M60 MPH MADISON KY MESONET
KENTUCKY MESONET SITE.
&&
MRCLocal storm report, Mar 1, 7:34 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
834 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND GST 1 W SCOTTSVILLE 36.75N 86.21W
03/01/2017 M58 MPH ALLEN KY MESONET
KENTUCKY MESONET SITE.
&&
MRCLocal storm report, Mar 1, 7:38 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
838 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM TSTM WND DMG 2 NNE CAMPBELLSBURG 38.55N 85.20W
03/01/2017 HENRY KY FIRE DEPT/RESCUE
SEVERAL BARNS WITH DAMAGE, BARNS DESTROYED,
MAJOR ROOF DAMAGE ON NEWER CONSTRUCTION
HOMES, LARGER UPROOTED TREES. HIGH
CONCENTRATION OF DAMAGE ON JONES ROAD NEAR
STATE ROAD 55. .
&&
KDWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 12:22 AM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 23 min |
| Mar 1, 12:32 AM CST | Tornado Warning | LMK | Butler | 28 min |
| Mar 1, 12:49 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 41 min |
| Mar 1, 12:59 AM CST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 20 min |
| Mar 1, 1:02 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 43 min |
| Mar 1, 1:17 AM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Marion, Nelson, Washington | 28 min |
| Mar 1, 1:25 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 35 min |
| Mar 1, 1:41 AM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 49 min |
| Mar 1, 2:01 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 29 min |
| Mar 1, 2:10 AM CST | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Henry, Nelson, Oldham and 2 more | 35 min |
| Mar 1, 2:26 AM CST | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 34 min |
| Mar 1, 2:34 AM CST | Special Weather Statement | LMK | Bullitt, Jefferson | 26 min |
| Mar 1, 2:35 AM CST | Areal Flood Advisory | LMK | Bullitt, Jefferson | 115 min |
| Mar 1, 2:41 AM CST | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Scott, Woodford | 34 min |
| Mar 1, 3:11 AM CST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 34 min |
| Mar 1, 3:31 AM CST | Special Weather Statement | LMK | Franklin, Harrison, Scott | 29 min |
| Mar 1, 4:08 AM CST | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 22 min |
| Mar 1, 4:57 AM CST | Severe Thunderstorm Warning | LMK | Meade | 33 min |
| Mar 1, 5:15 AM CST | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 30 min |
| Mar 1, 5:22 AM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Henry, Jefferson, Meade, Oldham and 2 more | 23 min |
| Mar 1, 5:32 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Hancock, Hardin, Meade and 1 more | 43 min |
| Mar 1, 5:41 AM CST | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Scott, Shelby | 34 min |
| Mar 1, 5:46 AM CST | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 4 more | 3 hr |
| Mar 1, 5:46 AM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Meade, Nelson and 3 more | 44 min |
| Mar 1, 6:00 AM CST | Tornado Warning | LMK | Spencer | 15 min |
| Mar 1, 6:08 AM CST | Severe Thunderstorm Warning | LMK | Barren, Breckinridge, Butler, Edmonson, Grayson, Green and 7 more | 37 min |
| Mar 1, 6:16 AM CST | Special Weather Statement | LMK | Fayette, Franklin, Jessamine, Woodford | 29 min |
| Mar 1, 6:17 AM CST | Severe Thunderstorm Warning | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott | 43 min |
| Mar 1, 6:18 AM CST | Flash Flood Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Meade, Ohio | 3 hr |
| Mar 1, 6:20 AM CST | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Jessamine, Marion, Mercer, Nelson and 4 more | 40 min |
| Mar 1, 6:28 AM CST | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Clark, Fayette, Jessamine, Madison and 2 more | 47 min |
| Mar 1, 6:29 AM CST | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Edmonson, Logan, Metcalfe and 3 more | 46 min |
| Mar 1, 6:41 AM CST | Severe Thunderstorm Warning | LMK | Adair, Barren, Butler, Edmonson, Grayson, Green and 9 more | 34 min |
| Mar 1, 6:50 AM CST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Marion and 4 more | 25 min |
| Mar 1, 6:53 AM CST | Areal Flood Advisory | LMK | Anderson, Fayette, Jessamine, Madison, Mercer, Scott and 1 more | 2 hr |
| Mar 1, 7:04 AM CST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison | 41 min |
| Mar 1, 7:05 AM CST | Areal Flood Advisory | LMK | Trimble | 3 hr |
| Mar 1, 7:09 AM CST | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Cumberland, Edmonson and 6 more | 36 min |
| Mar 1, 7:14 AM CST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 31 min |
| Mar 1, 8:17 AM CST | River Flood Warning | LMK | Nicholas, Robertson | 3 days |
| Mar 1, 8:21 AM CST | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.